# SDR 2008UALA03986

- Difficulty date: July 25, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 47,800 hours, 7,152 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: UNK
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE EQUIP COOLING FAN LT.  *S/D*  FOUND FAULTY COOLING FAN AND FLOW SENSOR.  REPLACED COOLING FAN AND FLOW SENSOR, OP CHECKED GOOD.  AC OK FOR SERVICE.
